A 36-year-old female asked:
Disclaimer

been taking prednisone for 4 days for uri, stopped taking due to severe side effects. only other med taking is tropol. chest feel tight and heavy.

1 doctor answer
Dr. Mark Kuhnke
40 years experience General Surgery
Call your doctor: It's unwise to stop meds without clearing it with your prescribing doctor or provider. Steroids are especially tricky if stopped abruptly. I strongly suggest you contact your prescribing doctor and discuss your situation. Good luck.
Answered on Apr 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old female asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Chest image: You may need additional therapy for Bronchoconstriction and to treat a lung infection. Please see the emergency room for further evaluation and a ches ... Read More
A 36-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
Indication?: What was the original indication for taking prednisone? Asthma or copd? If the answer is yes, you may be stopping it too soon and when you do stop it, ... Read More
A 40-year-old female asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Not usually: Prednisone is a steroid antiinflammatory. It is used in asthmatics and COPD to decrease inflammation in the chest so in those cases would decrease che ... Read More
1
1 thank
A 75-year-old female asked:
Dr. George Ciechanowski
40 years experience Pulmonary Critical Care
Time for an er visit: if oral therapy does not work then a further evaluation and possible hospitalization maybe the next step
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month